# SDR HNAA2016051100144

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,552 hours, 76,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ROW 7DF INOPERATIVE.  PULLED UP EMERGENCY FLOOR LIGHT COVER REPLACED INOPERATIVE EMERGENCY FLOOR LIGHT BULB AT 7DF.  RESECURED EMERGENCY FLOOR LIGHT COVER.
